The global theory of doubly periodic minimal surfaces.
Inventiones mathematicae, Tome 97 (1989) no. 2, pp. 351-380
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1989__97_2_143706,
author = {W.H. III Meeks and H. Rosenberg},
title = {The global theory of doubly periodic minimal surfaces.},
journal = {Inventiones mathematicae},
pages = {351--380},
year = {1989},
volume = {97},
number = {2},
zbl = {0676.53068},
url = {http://geodesic.mathdoc.fr/item/IM_1989__97_2_143706/}
}
W.H. III Meeks; H. Rosenberg. The global theory of doubly periodic minimal surfaces.. Inventiones mathematicae, Tome 97 (1989) no. 2, pp. 351-380. http://geodesic.mathdoc.fr/item/IM_1989__97_2_143706/